# SDR N6WA20120111

- Difficulty date: January 14, 2012
- Submitted: January 17, 2012
- Operation: Air carrier
- Aircraft: N155GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10225
- Aircraft time: 17,726 hours, 12,336 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Unknown
- Condition: Unknown
- Location: Emergency Exit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOUD SQUEALING NOISE COMING FROM RT EMERGENCY WINDOW EXIT (12D) HANDLE AREA.  INSPECTED OVER DOOR SEAL AT WINDOW EXIT 12D IAW AMM 52-21-07, SEAL IN GOOD CONDITION.
